A study of stability and instability zones for equations of the
Doklady Akademii Nauk, Tome 325 (1992) no. 3, pp. 483-485
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_3_a12,
author = {A. F. Zubova},
title = {A study of stability and instability zones for equations of the},
journal = {Doklady Akademii Nauk},
pages = {483--485},
year = {1992},
volume = {325},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_3_a12/}
}
A. F. Zubova. A study of stability and instability zones for equations of the. Doklady Akademii Nauk, Tome 325 (1992) no. 3, pp. 483-485. http://geodesic.mathdoc.fr/item/DAN_1992_325_3_a12/